Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Roope

Veteran Member
  • Total Reviews

    0
  • Content Count

    105
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Roope

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Finland

Recent Profile Visitors

1263 profile views
  1. My hair went crazy during and after the course. From almost 100% straight hair to very curly in a matter of months, weird huh? Can't complain though, curly hair suits me way better anyways. I can't be absolutely sure that this was caused by the drug though, as everyone else in my family (except my mother) has curly hair.
  2. Smooth enough - not flawless skin, but good enough... Seems to get smoother and smoother gradually ofcourse. I still have a few pimples here and there and redmarks after 5 months of finishing the course but I don't feel self concious about my skin anymore.
  3. My lower back still hurts, and I finished my course 5 months ago... I hope it will go away some day
  4. Aaaah my skin looked great for a few months after accutane but now I'm getting these clogged blackheads a lot and small whiteheads suddenly. I mean they're no real zits like what I had before but I'm getting really concerned. I don't know if they're still old ones popping out or am I starting to break out again? If my bad skin returns I really don't know what to do, I can't live like that again :S Maybe I'll go to a cosmetologist and have my remaining blackheads removed or something...
  5. I'm not certain about this but this is my theory: (happened to me atleast) Your mouth is so dry that you have no saliva protecting your teeth, and because your teeth are so dry they lose their shine and maybe turn yellow. If your mouth is dry drink a lot, and try using some mouth moisturizing gels before sleeping and if you can find some get some moisturizing pills (I have some they work great).
  6. Yeah it's true that everyone should be warned of all the side-effects, because they can be dramatic. As always said though, every drug (even aspirin can give you Reye's syndrome!) has it's possible side-effects, accutane has quite a lot of them but the vast majority of people who are on it don't get (severe) long effect problems. Personally I took the risk with accutane because I knew that I couldn't live my life with acne anymore, I felt miserable, my whole life seemed to fall apart. I didn't
  7. I started to feel the effects in a week. Dry everything and acne getting worse. My skin got a bit worse than it was before until about 2 months in when everything started getting better. After 2 months it got better all the time, but my skin got the real improvement mainly on the 4-5th months and after I finished the course. Just be patient, in the end it should work
  8. Only problem I had was sore joints and lower back, and I lifted weights every other day during the 5 month course.
  9. I don't think there are many studies about this, but I would avoid them. Shrooms are harsh on your liver atleast, and accutane makes your liver work extra hard. So yeah I wouldn't, but if you do it once or twice during the course it (most likely) won't kill you. I don't know how accutane and acid/ecstacy reacts so I wouldn't try to find out personally, but it's your own decision Just stay with weed or something for the ~4 months it's a better choice.
  10. I'm not thinking about waxing or anything, mainly exfoliation and extraction I think. But yeah I think I might give it a little more time, it's just annoying to still get pimples even though you don't produce sebum simply because a few old massive blackheads are still down there! And after 5 months on accutane it isn't too much fun to see a new pimple come out (and I get all hectic about a single one, even though my face was covered with them before). My skin is getting better all the time thoug
  11. Well it's about two months soon probably since I finished my accutane course. I still haven't had any new pimples, but old blackheads still pop out once in a while. And the old blackheads tend to be huge, and if there are more than one next to eachother they'll clog up and form a weird whitehead. This has only happened a few times, but I'm just thinking that wouldn't it be a good idea to go to some cosmetologist to remove all the blackheads left? I've never been to a cosmetologist before, so doe
  12. I'll vote "no" for cigarettes, but ofcourse there is an alternate option for what to smoke But no I don't smoke tobacco. Too addictive, too expensive, too unhealthy and completely useless.
  13. Well, I took tetracycline for 3x3 months during 2-3 years I think. The first course worked very well, but my acne returned worse a few months after I finished the course. So after some time I took another course, again it worked but my acne returned as bad again. I was hoping to get accutane at this point, but my derm wanted to put me on tetracycline once again, but the third time didnt work at all really... I guess I became immune or something. I went on isotretinoin and I'm clear now I had m
  14. I had the same problem actually... Now about a month after I finished the course they are evening out though. I think it was just a coincidence in my case, as I take turns on which cheek I sleep on.
  15. - Dry mucous membranes (all of them really, nostrils, lips, down there...) - Dry skin - Dry eyes - Joint pain - Lower back pain - Photosensitivity - Initial breakout - Skin heals slowly if you get a wound (easy scarring too) - Nosebleeds - Fatigue - Rashes if I forgot to moisture constantly (especially on my arms) - Facial redness (mainly when I excercise, my face got as red as a tomato!) - (Amnesia? Not sure about this but I certainly forgot a lot during the course, not like I forgot anyones na
×